# SDR AALA202504214885

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 68,733 hours, 29,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OUTBOARD FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY, OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
